# SDR ASAA2013041894546

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,415 hours, 5,990 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR COND MASTER CAUTION AND OVERHEAD PACK LIGHT ILLUMINATED ON RECALL, BOTH LIGHTS EXTINGUISHED WHEN MASTER CAUTION RESET.  BOTH AUTO TEMP CONTROLLERS BITE TESTED AND CLEARED TCV FAULT LOGGED IN NR 2 CONTROLLER.  RAN BOTH TEMP CONTROLLS BITE TEST AND NO CURRENT FAULT NOTED AFTER.  BOTH OPS CK GOOD REF MM 21-62, TASK 801.
